# SDR UALA2012030501401

- Difficulty date: March 2, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 36,447 hours, 15,080 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP IS VISIBLE HANGING OUT OF EXIT DOOR 2R.  RE-ALIGNED LANYARD STRAP.
